# SDR DU4R2006646

- Difficulty date: October 20, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Wg-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/0 291025 N/R 24243 CORROSION ON WING TO BODY FAIRING SUPPORT FRAME AT FS 860 (LWR PANEL).  CUT OUT CORRODED SECTION OF ANGLE. FABRICATED AND INSTALLED DOUBLER 23 INCH X 1INCH X 1INCH FRP, 775-T6 .050 INCH, 2 EA. DOUBLERS 23 INCH X 1INCH X 1 INCH AND 1 EA. 12 INCHES X 1INCH X 1INCH FROM 7075-T6 .063 INCH IAW SRM 51-70-12 AND 51-40-02.
